MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX. 0.7 ML SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR (RED, GL; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX. 0.7 ML SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR (RED, GL; STOPCOCK, I.V. SET
Catalog Number MC33193
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation, however, a device history will be reviewed.
 
Event or Problem Description
The event involved a 7" (18 cm) appx.0.7 ml smallbore trifuse ext set w/3 microclave® clear (red, glow rings), 0.2 micron filter, 3 clamps (red, white, blue), rotating luer where the customer reported that the product was leaking from the filter, while connected to the picc line on a patient.Harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.A lot history review could not be conducted as no lot information was provided.

Brand Name
7" (18 CM) APPX. 0.7 ML SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR (RED, GL
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21997882
Report Number9617594-2025-00974
Device Sequence Number21016136
Product Code FMG
UDI-Device Identifier00887709057616
UDI-Public(01)00887709057616(17)280701(10)13709042
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMC33193
Device Lot Number13709042
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PERIPHERALLY INSERTED CENTRAL CATHETER, PICC, UNK.
Patient SexUnknown